# SDR CA960712102

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA60600
- Engine: Lyc IO540G1B5
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Injector
- Part number: LW11218
- Condition: Loose Hardware
- Location: Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION OF AN  AEROSTAR FUEL INJECTOR,  SECURING HARDWARE (PAL-NUTS) WERE FOUND TO BE MISSING OR LOOSE.
